# SDR SWAA2022022258759

- Difficulty date: September 5, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,284 hours, 29,033 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651EB AFT SPAR WAFFLE PLATE I/B HOLE IS CRACKED ABOVE THE NUMBER 6 FLAP TRACK / REMOVED AND REPLACED WAFFLE PLATE PER REF SRM 51-40-02.
